# SDR CALA2013083090885

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 52,491 hours, 20,913 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10A HAS SHARP METAL PIECE ON FLOOR THAT NEEDS TO BE TAPED OVER.  REMOVED SHARP PIECE OF METAL FROM KICK PANEL AT 10A.
